Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Kume, Alfred, Wood, Andrew T.A. (2005) Saddlepoint approximations for the Bingham and Fisher-Bingham normalising constants. Biometrika, 92 (2). pp. 465-476. ISSN 0006-3444. (doi:10.1093/biomet/92.2.465) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun Nov 17 01:47:17 2019 GMT.